# SDR CALA2017091603213

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 100,350 hours, 15,669 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE APPLYING POWER, A STRONG ELECTRICAL ODOR WAS COMING FROM FLT DECK OVERHEAD PANEL.  FOUND THE RUNWAY TURNOFF SWITCH S1 TO BE BURNED AND HAVE POST LOOSE,  REMOVED AND REPLACED THE SWITCH IAW WDM 33-42-21 , OPS CHECKED GOOD IAW AMM 32-42-00.  BURNED ODOR NO LONGER PRESENT IN COCKPIT.
